# SDR VNAA20250329013

- Difficulty date: January 27, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Spar
- Part number: CC670105705
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRONT SPAR OF LH MAIN LANDING GEAR DOOR.    FRONT SPAR OF LH MAIN LANDING GEAR DOOR WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01, PER CRJ700 SRM 51-42-21-001-001-A01 AND PER CRJ700 SRM  51-42-10-001-001-A01
